Browse by Journal
Number of items: 1.
Sulaiman, J. and Othman, Mohamed and Hasan, M.K. (2009) A new Quarter Sweep Arithmetic Mean (QSAM) method to solve diffusion equations. Chamchuri Journal of Mathematics, 1 (2). pp. 93-103.
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.